Siberian Mathematical Journal

, Volume 33, Issue 5, pp 842–849 | Cite as

Stability of linear stochastic delay under steady perturbations

  • I. G. Nechaeva
  • D. Ya. Khusainov


Stochastic Delay Linear Stochastic Delay 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).Google Scholar
  2. 2.
    E. F. Tsar'kov, Random Perturbations of Functional-Differential Equations [in Russian], Zinatne, Riga (1989).Google Scholar
  3. 3.
    D. G. Korenevskiî, Stability of Dynamic Systems Under Random Perturbations of Parameters. Algebraic Criteria [in Russian], Nauka, Moscow (1981).Google Scholar
  4. 4.
    V. B. Kolmanovskiî and V. R. Nosov, Stability and Periodic Modes of Adaptable Systems with Aftereffect [in Russian], Nauka, Moscow (1981).Google Scholar
  5. 5.
    I. Ya. Kats and N. N. Krasovskiî, “On stability of systems with random parameters,” Prikl. Mat. Mekh.,24, No. 5, 809–823 (1960).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • I. G. Nechaeva
  • D. Ya. Khusainov

There are no affiliations available

Personalised recommendations